English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  G-biliaison of ladder pfaffian varieties

De Negri, E., & Gorla, E. (2009). G-biliaison of ladder pfaffian varieties. Journal of Algebra, 321(9), 2637-2649. doi:10.1016/j.jalgebra.2008.12.026.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
gorla_g-biliasion_2009.pdf (Publisher version), 239KB
 
File Permalink:
-
Name:
gorla_g-biliasion_2009.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
gorla_g-biliasion_oa_2009.pdf (Any fulltext), 286KB
Name:
gorla_g-biliasion_oa_2009.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
De Negri, Emanuela, Author
Gorla, Elisa1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Algebra
  Alternative Title : J. Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 321 (9) Sequence Number: - Start / End Page: 2637 - 2649 Identifier: -